MathSciNet Relay Station
MathSciNet bibliographic data
MR2667315 60F17 (60H05 60K10 91B30)
Mīshura, Yu. S.; Shevchenko, G. M.; Yukhnovsʹkiĭ, Yu. V. Functional limit theorems for stochastic integrals with applications to risk processes and to capital of self-financing strategies in a multidimensional market. I. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 81 (2009), 114--127; translation in Theory Probab. Math. Statist. No. 81 (2010), 131–146
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement